Cases reported "Dyskinesia, Drug-Induced"

Filter by keywords:



Filtering documents. Please wait...

11/305. Two cases of risperidone-induced tardive dyskinesia and a review of the literature.

    Acase in which a 26 year old patient with undifferentiated schizophrenia, showing abnormal oral, lingual and jaw movements suggestive of tardive dyskinesia during a dose reduction of risperidone, is presented. A second case, relating to a 39 year old married woman diagnosed as having a DSM-IV schizophreniform disorder is also presented. These two cases are discussed in relation to the existing literature.
- - - - - - - - - -
ranking = 1
keywords = dyskinesia
(Clic here for more details about this article)

12/305. Case report: Complications of rehabilitation using osseointegrated implants--tardive dyskinesia.

    The oral rehabilitation of patients using osseointegrated dental implants is a well established treatment modality. However complications can arise during the provision of treatment. This case report describes the management of a patient exhibiting tardive dyskinesia with an implant stabilised mandibular overdenture. Complications of the treatment and their resolution are discussed.
- - - - - - - - - -
ranking = 1
keywords = dyskinesia
(Clic here for more details about this article)

13/305. Rapid resolution of antipsychotic-induced tardive dyskinesia with olanzapine.

    Rapid improvement of tardive dyskinesia was identified following initiation of olanzapine in an elderly male patient formally treated with chlorpromazine.
- - - - - - - - - -
ranking = 1
keywords = dyskinesia
(Clic here for more details about this article)

14/305. Catatonialike symptomatology and withdrawal dyskinesias.

    The authors describes a patient who presented catatonialike symptoms and dyskinesias associated with glutethimide discontinuance and antihistamine use. He hypothesizes that altered dopamine metabolism may produce some of the unusual neuropsychiatric characteristics of glutethimide withdrawal. Drug-withdrawal catatonia may be an additional entity in the differential diagnosis of catatonialike states of organic etiology.
- - - - - - - - - -
ranking = 1
keywords = dyskinesia
(Clic here for more details about this article)

15/305. risperidone implicated in the onset of tardive dyskinesia in a young woman.

    The aim of this case report is to highlight that risperidone may cause and ameliorate tardive dyskinesia. A 16 year old white women with a 12 month history of schizophrenia, developed buccolingual masticatory tardive dyskinesia after receiving risperidone 6 mg. She had received small dosages of typical antipsychotics before and during receiving risperidone for short periods. Recommencement of risperidone with 2 mg and increasing to 6 mg resulted in improvement in tardive dyskinesia and up until now she remains free of any abnormal involuntary movements.
- - - - - - - - - -
ranking = 1.4
keywords = dyskinesia
(Clic here for more details about this article)

16/305. Remission of severe tardive dyskinesia in a schizophrenic patient treated with the atypical antipsychotic substance quetiapine.

    In a single inpatient case study, a schizophrenic patient with tardive dyskinesia after prolonged treatment with typical neuroleptics was treated with the new atypical neuroleptic quetiapine, a dibenzothiazepin-derivative. Within 2 weeks of treatment with quetiapine, symptoms of tardive dyskinesia improved; 10 weeks after starting treatment tardive dyskinesia stopped completely. Over the same period, dopamine D2 receptor occupancy decreased substantially, as measured by IBZM-SPECT after 14 and 77 days of treatment.
- - - - - - - - - -
ranking = 1.4
keywords = dyskinesia
(Clic here for more details about this article)

17/305. Reduction of dyskinesia and induction of akinesia induced by morphine in two parkinsonian patients with severe sciatica.

    In two patients with Parkinson's disease and L-Dopa induced dyskinesia we administered morphine orally to alleviate lumboradicular pain unresponsive to any other form of treatment. Besides an alleviation of the pain both patients showed a decrease in dyskinetic movements at very low doses of morphine and an increase in akinesia at higher doses. This observation indicates a modulation of basal ganglia output by morphine with the possibility of reducing L-Dopa induced dyskinesia in patients treated with morphine for pain.
- - - - - - - - - -
ranking = 1.2
keywords = dyskinesia
(Clic here for more details about this article)

18/305. Case study: childhood-onset tardive dyskinesia versus choreoacanthocytosis.

    A male adolescent presented with aggression, depressed mood, and severe movement disorder that developed at age 5 after exposure to neuroleptics. Evaluation revealed acanthocytes in his blood, which led to a differential diagnosis of tardive dyskinesia versus choreoacanthocytosis. However, this is unusually young age of onset for these conditions. Differential diagnosis, medication management of the movement disorder, and pathophysiological mechanisms in tardive dyskinesia and choreoacanthocytosis are discussed.
- - - - - - - - - -
ranking = 1.2
keywords = dyskinesia
(Clic here for more details about this article)

19/305. Tardive dystonia provoked by concomitantly administered risperidone.

    Two cases of tardive dystonia are reported. The first case was an 18-year-old schizophrenic woman suffering from parkinsonism and hypotension induced by antipsychotic drugs. risperidone (4 mg/day) was added to her drug regimen and after increasing the dosage to 6 mg/day, she began to exhibit retrocollis. The second case was a 61-year-old woman who had schizophrenia and tardive dyskinesia. After replacing chlorpromazine (75 mg/day) with risperidone (4 mg/day), she began to exhibit retrocollis. The retrocollis in both cases was considered to be tardive dystonia provoked by risperidone administered concomitantly with other antipsychotics. risperidone is reported to produce few extrapyramidal symptoms, but these cases suggested that changing from other drugs to risperidone, or rapidly increasing risperidone dosage, may provoke tardive syndrome.
- - - - - - - - - -
ranking = 0.20108102563316
keywords = dyskinesia, dystonia
(Clic here for more details about this article)

20/305. Reemergence of tardive dyskinesia after discontinuation of clozapine treatment.

    Tardive dyskinesia (TD) continues to be a significant health problem and a serious limitation to neuroleptic medication treatment. clozapine treatment may reduce the severity of TD but it is unclear wether the medication temporarily suppresses symptoms or leads to a sustain resolution of the disorder. Herein we describe two cases with severe TD which clozapine had to be discontinued. These cases suggest that clozapine provides a temporary suppression of TD rather than a permanent resolution of the disorder.
- - - - - - - - - -
ranking = 1
keywords = dyskinesia
(Clic here for more details about this article)
<- Previous || Next ->


Leave a message about 'Dyskinesia, Drug-Induced'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.